# SDR AALA202111098511

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 33,630 hours, 3,948 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE90115BG02
- Condition: Failed
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: "ENGINE FAIL" AURAL WARNING DURING TAKEOFF, REJECTED TAKEOFF PRIOR TO 80 KTS. ACCOMPLISHED POWER ASSURANCE RUN TEST 7 ON BOTH ENGINES IAW AMM 71-00-00, OPS CHECK GOOD.
